Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 10, 2026, 7:30 PM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2026, 7:30 PM CDT (00:30 UTC)
- Expired
- Mar 10, 2026, 8:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Palo Pinto County, TX, Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 76 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 5:01 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2609 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 11.7
The text
As transmitted.
414
WUUS54 KFWD 110030
SVRFWD
TXC363-429-110100-
/O.NEW.KFWD.SV.W.0021.260311T0030Z-260311T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
730 PM CDT Tue Mar 10 2026
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Stephens County in north central Texas...
Southern Palo Pinto County in north central Texas...
* Until 800 PM CDT.
* At 729 PM CDT, a severe thunderstorm was located 7 miles south of
Caddo, or 10 miles north of Ranger, moving east at 60 mph.
THIS IS A DESTRUCTIVE STORM FOR STRAWN, MINGUS, AND GORDON.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* This severe thunderstorm will be near...
Lake Palo Pinto around 745 PM CDT.
Other locations impacted by this severe thunderstorm include Brazos,
Lone Camp, Mingus, Santo, Strawn, and New Salem.
This includes Interstate 20 between mile markers 370 and 389.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.
For your protection get inside a sturdy structure and stay away from
windows.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3273 9872 3280 9806 3251 9807 3252 9872
TIME...MOT...LOC 0029Z 264DEG 52KT 3262 9863
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
StalleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:53 PM CDT, 37 minutes earlier. Its key messages:
- Severe weather will become likely by this evening and tonight across much of the region. Damaging winds and large hail will be the main threats. A few spin up tornadoes are also possible.
- Some storms will linger into Wednesday mainly along and east of I-35 with a continued threat for hail, winds, and flash flooding.
- Warm and dry conditions are expected through the end of the week after storms move out of the area.
Area forecast discussion, Mar 10, 6:53 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
653 PM CDT Tue Mar 10 2026
...New AVIATION, SPOTTER INFORMATION STATEMENT...
.KEY MESSAGES...
- Severe weather will become likely by this evening and tonight
across much of the region. Damaging winds and large hail will
be the main threats. A few spin up tornadoes are also
possible.
- Some storms will linger into Wednesday mainly along and east of
I-35 with a continued threat for hail, winds, and flash
flooding.
- Warm and dry conditions are expected through the end of the
week after storms move out of the area.
&&
.SHORT TERM...
(This evening through Wednesday)
Issued at 128 PM CDT Tue Mar 10 2026
An active weather pattern will remain in place through the short-
term period with the potential for severe storms late this
afternoon and tonight and locally heavy rain and flooding through
tomorrow. Latest radar and satellite imagery show warm advection
showers and isolated storm spreading mainly over Central and East
Texas. A surface low and dryline remains far to our west over West
Texas and will slowly move eastward this evening and tonight.
We're still watching two rounds of storms to impact our area, the
first one later this afternoon (between 3-7pm) and the second
near/along the dryline this evening and tonight.
This afternoon: Latest high-resolution models continue to show
less coverage of scattered storms over our region for this
afternoon, with a focus mainly across our far southeastern/eastern
counties. Based on the 18Z FWD and several ACARs soundings, the
environment over the DFW Metroplex remains fairly stable with an
evident cap in place near the 850-900mb layer. While these areas
to the east/southeast of I-35 will lack of a stronger lift, enough
instability and shear could still support some isolated severe
storms with large hail and a tornado or two possible if they
remain discrete.
This Evening and Tonight: As the upper low tracks eastward, the
surface low and dryline should also make its progression over our
area. Widespread showers and storms should begin to develop west
of our area late afternoon and enter our western counties this
evening (after 7pm). While we could see some messy storm mode at
first, storms are still expected to congeal into a line as it
moves towards the I-35 corridor after 9-10pm. Very large to
giant hail will be the main threat mainly across our western
counties, but as the storms organize more into a line, we could
transition more into a threat for damaging winds and a few spin up
tornadoes. Additionally, we could see locally heavy rain and
minor flooding with some of the stronger cells during the
overnight hours. The severe threat should slowly decrease as the
line moves east of I-35 after 1 am tonight, but lingering showers
and storms will continue through the night.
Wednesday: Scattered showers and storms will continue to develop
during the day as the upper trough moves over our state and a
surface low/cold front moves through the region. Rain and storm
chances will begin to decrease for North Texas early in the
afternoon as the front approaches Central Texas. A few strong to
severe storms may develop mainly across our far southern counties
with damaging winds and hail as the main threat. In addition to
the severe risk, pockets of heavy rain may also result in flash
flooding due to high PWs and very efficient rainfall rates. As the
main line of showers and storms move east, breezy northerly wind
are expected across the region in the afternoon and Wednesday
night.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 128 PM CDT Tue Mar 10 2026
After the mid-week system moves east and out of our area, dry
conditions will persist through end of the week into the weekend.
Thursday will be slightly cooler with highs in the 60s, but a
quick warming trend will return Friday through the weekend. A
stronger front is forecast to arrive on Sunday but no rain is
anticipated. Much cooler weather will follow into Monday with
highs in the 50s and low 60s. Lows Monday night may drop into the
30s/40s which is 5-10 degrees below normal for mid March. We will
enjoy it while we can before spring weather returns toward the
second half of the week.
&&
.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Tue Mar 10 2026
A line of storms has developed west of all North and Central
Texas TAF sites, and will continue to move east through the next
couple of hours. This thunderstorm activity will have the threat
for strong to severe thunderstorms, capable hail, strong winds and
a few tornadoes.
With a progressive west to east movement of the line of storms,
initial thunderstorm activity will impact KAFW/KFTW, followed by
KDFW/KGKY, and finally KDAL. Along with the very heavy rainfall,
expect ceilings to decrease to MVFR with visibility dipping below
2SM. Although the thunderstorm activity is expected to reach
KACT, overall organization of the line of storms will have been
lost, leaving scattered showers and a few storms closer to 06z.
As the bulk of the storms move east, lingering showers will
continue to spread across the TAF sites, leaving behind some
showers. Wind direction will mostly be out of the southwest with
the exception of passing of the main line of storms. This line
will present a westerly to northwesterly wind direction that will
last through around 09z. Strong and erratic winds can be expected
with this line. Beyond 09z, winds will return to the south.
A strong cold front will be arriving tomorrow afternoon, leading
to a gradual transition from southerly to northwesterly winds.
Within the transition, a period of crosswinds is expected across
all North/South oriented runways. The window for crosswind
concerns will remain narrow as the winds will continue
transitioning to northerly/northwesterly. Wind speeds will
increase by mid afternoon hours with gusts over 30kts through the
end of this TAF cycle.
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 647 PM CDT Tue Mar 10 2026
Spotter activation may be requested across western North and
Central Texas this evening. Even if activation is not locally
requested, any reports of hazardous weather to the National
Weather Service are appreciated.
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 80 63 79 44 / 40 90 30 10
Waco 79 63 78 43 / 50 90 40 10
Paris 80 63 75 40 / 70 90 60 10
Denton 80 60 77 38 / 40 90 20 10
McKinney 80 62 77 41 / 40 90 40 10
Dallas 80 64 78 44 / 40 90 30 10
Terrell 80 63 77 42 / 50 90 60 10
Corsicana 81 66 79 45 / 50 80 70 20
Temple 80 63 80 43 / 50 80 50 10
Mineral Wells 83 59 77 39 / 40 80 10 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Sanchez
LONG TERM....Sanchez
AVIATION...HernandezIn the hours before
Local storm report, Mar 10, 7:13 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
713 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 1 E Breckenridge 32.75N 98.89W
03/10/2026 E1.00 Inch Stephens TX Public
Report from mPING: Quarter (1.00 in.).
&&
PraterLocal storm report, Mar 10, 7:21 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
721 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM Hail Breckenridge 32.76N 98.91W
03/10/2026 E2.50 Inch Stephens TX Amateur Radio
Amateur radio relayed report of tennis ball
sized hail in Breckenridge.
&&
PraterLocal storm report, Mar 10, 7:25 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
725 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Hail 14 E Breckenridge 32.71N 98.68W
03/10/2026 E2.75 Inch Stephens TX Public
Report from mPING: Baseball (2.75 in.).
&&
PraterThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Mar 10, 7:04 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 26 min |
| Mar 10, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 63 min |
| Mar 10, 7:48 PM CDT | Tornado Warning | FWD | Palo Pinto | 27 min |
| Mar 10, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Mar 10, 8:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 54 min |
| Mar 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 32 min |
| Mar 10, 8:22 PM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| Mar 10, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 66 min |
| Mar 10, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Mar 10, 9:14 PM CDT | Areal Flood Advisory | FWD | Comanche, Erath, Hood, Palo Pinto, Parker, Somervell | 3 hr |
| Mar 10, 9:37 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Dallas, Grayson, Rockwall | 38 min |
| Mar 10, 9:39 PM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 5 hr |
| Mar 10, 10:12 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Fannin, Grayson, Hunt, Rockwall | 63 min |
| Mar 10, 10:17 PM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 28 min |
| Mar 10, 10:44 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 10, 11:09 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 51 min |
| Mar 10, 11:18 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 57 min |
| Mar 10, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 50 min |
| Mar 10, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 28 min |
| Mar 10, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Mar 11, 12:10 AM CDT | Special Weather Statement | FWD | Bosque | 35 min |
| Mar 11, 2:03 AM CDT | Special Weather Statement | FWD | Kaufman | 27 min |
| Mar 11, 3:48 AM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more | 18 hr |
| Mar 11, 9:12 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 11, 11:29 AM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 11, 3:30 PM CDT | River Flood Warning | FWD | Hunt | 18 hr |
| Mar 11, 6:48 PM CDT | Special Weather Statement | FWD | Robertson | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.